View Single Post
Unread 01-13-2010, 08:26 AM   #93
NancyB
Administrator
 
Posts: 25,466
Default

Hi nowhere2turn, basically the best dose is the lowest that stops withdrawals and cravings. Theoretically, you should NOT have been started taking 8mg pills at a time. It should have been done in 2mg or 4mg increments. Most patients will get some relief within a half hour, but it can take up to 2 hours for full effect.

I read in the side effect forum that you were also throwing up.

With the feeling high and throwing up, there's a good chance, in my opinion, that you took too much. If your doctor is of absolutely no help, what you might think about doing today is only taking 8mg and seeing how you feel. If you get cravings or WDs after a couple of hours, then only take 2mg at a time in 2-hour intervals to give it time to work.

As Taylor49 said in your side effect forum thread, it dissipated as s/he stabilized.

The other thing that I would think about is getting a paper prescription from them and shop around for the best prices on the medication. That is if the pre-authorization or needy meds don't pan out. Call around and see if you can get better prices and you could also use one of the discount cards from this thread:

http://www.addictionsurvivors.org/vb...ad.php?t=12915

Let us know how you're doing.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote